# SDR VNAA2017100299902

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 32,683 hours, 32,663 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REAR PRESSURE BULKHEAD,  BL 0 ZEE CHANNEL CRACKED.  REPAIRED IAW REO 601R-53-61-1285, REV E.
